Publication detail

Asymptotic behavior of solutions of delayed difference equations

DIBLÍK, J. HLAVIČKOVÁ, I.

Original Title

Asymptotic behavior of solutions of delayed difference equations

English Title

Asymptotic behavior of solutions of delayed difference equations

Type

journal article - other

Language

en

Original Abstract

This contribution is devoted to the investigation of the asymptotic behavior of delayed difference equations with an integer delay. We prove that under appropriate conditions there exists at least one solution with its graph staying in a prescribed domain. This is achieved by the application of a more general theorem which deals with systems of first-order difference equations.

English abstract

This contribution is devoted to the investigation of the asymptotic behavior of delayed difference equations with an integer delay. We prove that under appropriate conditions there exists at least one solution with its graph staying in a prescribed domain. This is achieved by the application of a more general theorem which deals with systems of first-order difference equations.

Keywords

delayed difference equation, asymptotic behavior, Liapunov, retract

RIV year

2011

Released

15.07.2011

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2011

Number

Article ID 67196

State

US

Pages from

1

Pages to

24

Pages count

24

Documents

BibTex


@article{BUT72579,
  author="Josef {Diblík} and Irena {Hlavičková}",
  title="Asymptotic behavior of solutions of delayed difference equations",
  annote="This contribution is devoted to the investigation of the asymptotic behavior of delayed difference equations with an integer delay. We prove that under appropriate conditions there exists at least one solution with its graph staying in a prescribed domain. This is achieved by the application of a more general theorem which deals with systems of first-order difference equations.",
  chapter="72579",
  number="Article ID 67196",
  volume="2011",
  year="2011",
  month="july",
  pages="1--24",
  type="journal article - other"
}